MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER
Catalog Number 806514
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley catheter had a pin hole at the y connector.Saline was coming out.Lot#ngjw3118.Foley catheter balloon would not deflate lot#ngjt2607.Balloon would not deflate lot#ngjs5070.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted three opened (without original packaging), used silicone foley.Visual inspection of the second sample noted using the (in-house) syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water) and inflated passively with no issues.With the (in-house) syringe attached the balloon deflated with no difficulties.The reported event could not be replicated.No root cause could be found because the reported event was unconfirmed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The reported event is unconfirmed, a labeling review is not required.Correction: d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley catheter had a pin hole at the y connector.Saline was coming out.Lot # ngjw3118.Foley catheter balloon would not deflate.Lot # ngjt2607.Balloon would not deflate lot# ngjs5070.Per customer via email on 04mar2025, it was reported that lot # ngjw3118 item # 806514 customer stated that the bard foley had a pinhole in it at the y connector.Saline was came out.They went to test the foley securement, and it came out.Balloon was deflated.Lot# for the affected 2, 1 with balloon would not deflate.Lot# ngjs5070.Or lot# ngjt2607.Not sure what package either foley was pulled out of.The other one that customer did not know what was wrong with it was the 5070 lot.

Brand Name
BARDIA® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21333373
Report Number1018233-2025-00674
Device Sequence Number7865844
Product Code GBM
UDI-Device Identifier00801741039164
UDI-Public(01)00801741039164(11)240721(17)281130(10)NGJT2607
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number806514
Device Lot NumberNGJT2607
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown